# SDR 2008UALA02574

- Difficulty date: May 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 60,721 hours, 35,984 cycles
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D31591478U1
- Condition: Out Of Tolerance
- Location: Door 1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR BROKE.  FOUND GIRT BAR STOWAGE BRACKET FASTENERS LOOSE. SECURED BRACKET.  BAR STOWS OK.  AC OK FOR SERVICE.
